# SDR HNAA2023102900370

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 41,970 hours, 36,990 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

FLAP LOW SPEED FOLLOWED BY SPS ADVANCE AFTER TAKEOFF.   R+R FLAP ELECTRONIC CONTROL UNIT IAW 27-53-02. FLAPS OPS CHECK GOOD IAW 27-53-00. A/C GOOD FOR SERVICE
